On certain groups with Chernikov group of automorphisms

O.O. Pypka (Oles Honchar Dnipropetrovsk National University)

Abstract


We obtained automorphic analogue of Schur’s theorem for the case when an arbitrary subgroup A of automorphism group Aut(G) of a group G and the factor-group of a group G modulo A-center are Chernikov groups.

Keywords


A-center; A-commutator subgroup; Chernikov group

References


Schur I. "Uber die Darstellungen der endlichen Gruppen durch gebrochene lineare substitutionen", Journal fur die Reine und Angewandte Mathematik, 1904; 127: pp. 20-50. (in German)

Karpilovsky G. The Schur multiplier, Clarendon Press, Oxford, 1987; 302 p.

Baer R. "Endlichkeitskriterien fur Kommutatorgruppen", Mathematische Annalen, 1952; 124(1): pp. 161-177. (in German)

Wiegold J. "Multiplicators and groups with finite central factor-groups", Mathematische Zeitschrift, 1965; 89(4): pp. 345-347.

Franciosi S., de Giovanni F., Kurdachenko L.A. "The Schur property and groups with uniform conjugate classes", Journal of Algebra, 1995; 174(3): pp. 823-847.

Hegarty P. "The absolute centre of a group", Journal of Algebra, 1994; 169(3): pp. 929-935.

Dixon M.R., Kurdachenko L.A., Pypka A.A. "On Some Variants of Theorems of Schur and Baer", Milan Journal of Mathematics (online version), 2014.

Polovicky Ya.D. "Groups with extremal classes of conjugate elements", Siberian Mathematical Journal, 1964; 5(4): pp. 891-895. (in Russian)

Kurdachenko L.A., Otal J. "The rank of the factor-group modulo the hypercenter and the rank of the some hypocenter of a group", Central European Journal of Mathematics, 2013; 11(10): pp. 1732-1741.




DOI: https://dx.doi.org/10.15421/241409

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2014 O.O. Pypka

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU